PDA

View Full Version : also new



coltsfan
10-07-2008, 11:08 AM
Do you ever get to the point that you don't say, 'Is this a new symptom?' I feel foolish everytime something twinges or groans and I think is this lupus too. Everything is still so new, and very frightening. :?

sits_inthe_corner
10-07-2008, 11:13 AM
Hey coltsfan

Anything particular? Or do you just have the heebee jeebees?

And yes, we all go through the "what is it" stuff. That's why it helps to write this stuff down.

It helps to keep a record of what and when. You can look back and see what's been going on over a stretch of time and see if there's a pattern or something that may have triggered it.

Sometimes :lol: a banana is just a banana. We do get sick like other folks as well :)

coltsfan
10-07-2008, 11:41 AM
So far, nothing really major. I was reading a book about Lupus and wondering, what if that was a symptom that I missed or blamed on something else. For instance, a few years ago I was taking the Depo-provera injection for birth control. (Finally :lol: talked my husband into a vasectomy) While I was on the shot, I developed the most incredible jaw pain. Couldn't sleep, couldn't eat. Spent a few hours a day with a heating pad. Went to the dentist, he said TMJ and gave me muscle relaxers to help. They eased it alot. Shortly after, I quit taking the shot. Haven't had a problem with my jaw since. At the time, I thought it was a reaction to the Depo. Had found a couple others online that had the same problem. Also had heel pain, they said plantar facsitis. Heel pain went away, but now it is back. Hard to walk first thing in the morning.
Just kinda freakin' me out, you know what I mean?

coltsfan
10-07-2008, 03:31 PM
It is definitely a bit overwhelming.
After the past few days, it will be nice to just be a banana for a while.
Too bad it can't be a banana on a deserted beach with a fruity little drink in hand. But hey, a girl can dream! :wink:

sits_inthe_corner
10-07-2008, 03:50 PM
My sister had the one shot birth control thing. She has lupus. The shot went really really wrong for her.

The worst part of having the shot is that if it goes wrong, there's nothing to do about it. It has to work through your system.

She lost alot of her hair and felt very ill.

As for the foot thing, have you gone to your doctor for a referal to a foot specialist?

I was fitted with an orthotic and it worked wonders. I dont even have to use it any more so long as I buy the right type of shoe.

There could be many causes for your heal pain. It's best to have it checked out :)

coltsfan
10-08-2008, 05:14 AM
The first time thru, I went to a foot specialist. He is the one who diagnosed plantar fascitis. Now that it has come back, it is different. Mostly just in the heel, not in the arch. I will mention it when I go to the doctor. Still waiting on my referral to a specialist. Hopefully I will hear today.
The shot sucks. I didn't realize how bad it made me feel until I stopped. I would not and will not recommend it to ANYONE.
SITC, How is your sister after she stopped with the shot?